# SDR CALA2020111301273

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 73,303 hours, 15,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001ADD7170
- Part serial: 12116141122
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DOOR 4R EMERGENCY LIGHT POWER SUPPLY M33408 BATTERY PACK CAPACITY CHECK FAIL, REF NR LP 9130327 DR 4R EMERGENCY LIGHT POWER SUPPLY M33408.  CHARGER AND BATTERY PACK REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06
